Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/68164

DIRAC COHOMOLOGY OF ONE-W-TYPE REPRESENTATIONS

Authors Ciubotaru, Dan
Moy, Allen View this author's profile
Issue Date 2015
Source Proceedings of the American Mathematical Society , v. 143, (3), 2015, p. 1001-1013
Summary The smooth hermitian representations of a split reductive p-adic group whose restriction to a maximal hyperspecial compact subgroup contain a single K-type with Iwahori fixed vectors have been studied in a paper by Barbasch and Moy (1999) in the more general setting of modules for graded affine Hecke algebras with parameters. We show that every such one K-type module has nonzero Dirac cohomology (in the sense of a paper by Barbasch, Ciubotaru and Trapa), and use Dirac operator techniques to determine the semisimple part of the Langlands parameter for these modules, thus completing their classification.
ISSN 0002-9939
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST